Doctor insights on:
Can An Overdose Of Aspirin Kill You
Yes.: There are numerous studies & case reports in the medical literature of deaths due to either accidental or intentional overdoses of Diphenhydramine (benadryl). The drug has a high therapeutic index meaning the dose needed to cause death is many times higher than that needed to produce beneficial effects. Its always a good idea to be cautious with all drugs - prescribed, otc, herbal or homeopathic. ...Read moreSee 1 more doctor answer
WHY ARE YOU ASKING: If you are allergic to a medication sure. I keep wondering why there are all these questions about dying from antibiotics. Hopefully your dr knows to write appropiate instructions on the rx. If you have trouble undersatnding, tell your dr. If youre wondering aboutgetting high on antibiotics - it's pretty silly. ...Read more
How many Aleve (naproxen) can you take before you overdose and what are the symptoms of an overdose?
A question: Like that one begs another...Why do you want to know? I hesitate answering for fear of what might be done with that information. Would rather refer that person asking to their local crisis line or nearest ed where they might discuss the need to know this...I wish them the best. ...Read more
Bleeding can kill: Lovenox (enoxaparin) is a blood thinner and when dosed appropriately (based on weight) is very safe and effective for its intended purposes. But anytime you take a blood thinner, there is a risk of bleeding. But the medicine is prescribed based on the idea that its benefit outweighs its risk. ...Read more
Get help locally: If considering an overdose on anything, please don't. Instead, please seek out help in your community. You can call your physician, call 911, or go to an er. Also there is the national suicide prevention lifeline, which can connect you with local resources: 1-800-273-talk (8255). ...Read more
Yes: Ultimately, you could die from sudafed overdose. It is important to take sudafed, or any other medication as directed. If your symptoms are not improving in the expected timeframe, get your doctor to re-evaluate you, and adjust or add medications/ treatment. ...Read moreSee 1 more doctor answer
Yes: You can develop overdose from taking too many Meloxicam pills. The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... All overdose can lead to death. ...Read moreSee 1 more doctor answer
Please get help now.: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read moreSee 1 more doctor answer
Can an overdose of atarax (hydroxyzine) and epival with alcohol be lethal and if so how much and what exactly do you die from?
Wanting to Die: The doctors here on health tap are very aware that there are men and women out there in the world that are hurting and have become hopeless. I worry about your question. But, i will take it as an attempt to reach out to another human. No matter how bad it is there with time this bad feeling can change. Being depressed is part of the human experience. It leads us to be more compassionate.... ...Read more
- Talk to a doctor live online for free
- What happens if you overdose on aspirin?
- Can aspirin overdose lead to tinnitus?
- Can i take an overdose of vyvanse to kill myself?
- Ask a doctor a question free online
- Can a cardioversion kill you?
- Can panadol kill you?
- Can herpes kill you?
- Can acne kill you?
- Talk to a pharmacologist online for free